# SDR ASAA2016042716546

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 29,087 hours, 8,759 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pressure Switch
- Part number: S271T45217
- Part serial: D07985A
- Condition: Failed
- Location: A/C Bay
- Part time: 36,620 hours, 13,871 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON, A-A/P, SELECTED B-A/P.  AFTER A FEW SECONDS B-A/P DISENGAGED. THEN A-A/P WOULD NOT ENGAGE.  B-A/P WILL ENGAGE BUT DISENGAGE AFTER A FEW SECONDS.  NO OTHER SYS PROBLEMS NOTED.  ACFT GROUNDED.  FAULT REVIEW LAST LEG, BOTH FCC A & B LOGGED SEVERAL ELEVATOR PRESSURE SWITCH-1, FAULTS, 22-11127 AND 22-11535.  R & R ELEVATOR PRESSUE  SWITCH S771, REF AMM 22-11-40.  LEAK & OPS CHECKS NORMAL IAW SAME.  ACCOMPLISHED ADDITIONAL LWMP BITE TEST GRP 49 AND HGS SYSTEM TEST, REF AMM 34-36-00, BOTH CHECK NORMAL.
